# SDR DL757990885

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E50704G04
- Condition: Inop
- Location: Lavatory
- Component: 24E507040G04
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT ATTENDANT  CALLED AFTER T/O BNA AND REPORTED SMOKE SMELL IN AFTCABIN.  FLT CREW REPORTED SMELL DISIPATED BEFORE LANDING.  CONTRACT MTC CHECKED AFT GALLEY COFFEE MAKERS AND OVENS, NO TROUBLE FOUND.  FOUND RT AFT LAV WATER HEATER INOP.  REPLACED SAME.
